• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Colorings of hypergraphs with large number of colors

Discrete Mathematics. 2016. Vol. 339. No. 12. P. 3020-3031.
Shabanov D. A., Akolzin I. A.

The paper deals with the classical extremal problem concerning colorings of hypergraphs. The problem is to find the value m(n,r), equal to the minimum number of edges in a n-uniform hypergraph with chromatic number greater than r. We obtain new upper and lower bounds for m(n,r) in the case when the parameter r is very large in comparison with n.